# SDR ASAA2016112318834

- Difficulty date: November 23, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 71,477 hours, 47,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 6523461
- Condition: Failed
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S REPORTS L2 DOOR STIFF AND HARD TO OPEN/CLOSE. GROUNDED, YES. REMOVED & REPLACED SNUBBER REF AMM 52-13-71. OPS CK'S GOOD.
